# SDR SWAA2021081320072

- Difficulty date: January 21, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB BILGE 'INTERCOSTAL' UNDER FWD SHIELD STA 767 TO 787 RBL 22 WL 155 / CORROSION ON ACB WEB BS767-BS787; RBL22;WL155 WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO HOLES PER SRM 53-60-15-1A-1 FIG 103; DETAIL D. REMOVED ACB VERTICAL WEB BS767-BS787; RBL22; WL155 PER SRM 51-40-02-0G-0; INSTALLE NEW VERTICAL WEB AT BS767-787; RBL22; WL155 PER SRM 51-40-02-0G-0 DWG 146A0081 93114U 05FEB20
